MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Cutis · 2001

Suspected induction of a pyoderma gangrenosum-like eruption due to sulpiride treatment.

Srebrnik A, Shachar E, Brenner S

Клинический случайСтатьяПеревод в очереди

Аннотация

A case of a pyoderma gangrenosum (PG)-like eruption due to the antipsychotic drug sulpiride, a form of risperidone, is described. The contribution of sulpiride to the etiology of the PG-like lesion is based on the reduction and healing of the ulcer upon cessation of the drug and the formation of a bulla following the drug's re-administration. The literature on drug-induced PG or PG-like eruptions is discussed. The selectivity of sulpiride for dopamine receptors and its limited effect on other neuronal pathways differentiates sulpiride from other types of antispychotic drugs commonly used in Israel, including phenothiazine, butyrophenone, and thioxanthene. Adverse systemic and cutaneous reactions to sulpiride and to risperidone are described. To our knowledge, this is the first report of a PG-like eruption due to the former.

Для цитирования: Srebrnik A, Shachar E, Brenner S. Suspected induction of a pyoderma gangrenosum-like eruption due to sulpiride treatment.. Cutis. 2001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.